# SDR AALA201707139045

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 25,416 hours, 9,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER WING REAR SPAR RIGHT MAIN LANDING GEAR WHEEL WELL FIBERGLASS VAPOR BARRIER  MEASURING 7 INCHES.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, PARAGRAPH 6.
